# SDR DLL10954809

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1089
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Condition: Failed
- Location: Rt Wing
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON SHORT FINAL F/A REPORTED, ELECTRICAL BURNING SMELL AT SEAT 32 AND 33 H/J.  SMELL DID NOT INCREASE DURING TAXI TO GATE.  ALSO, WINGLANDING LIGHT APPEARED TO BE INOP.  INSPECTED CABIN AREA AT SEAT 32 AND 33.  COULD NOT IDENTIFY SMOKE SMELL OR ANY EVIDENCE OF FIRE.  ALSO, INSPECTED LWR GALLEY AREA, MESC, HYD CTR AND NO TROUBLE FOUND.  RAN ENGINES, TURNED ON PACKS AND NO PROBLEMS FOUND.  REMOVED RIGHT LANDING LIGHT PANEL AND FOUND GROUND STUD WIRING BURNT.  REPAIRS IN PROGRESS.
